# SDR CA970310004

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C201
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: C34112
- Condition: Warped
- Location: Prop Blade
- Part time: 3,229 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE C3411-2 BEARING RACE WAS INSTALLED DURING THE ASSEMBLY STAGE OF THE OVERHAUL AND DURING THE BEARING SEATING INSPECTION IT WAS FOUND THAT THE BEARING SEATING AREA WAS NOT CONTACTING THE PROPELLER HUB. THE BEARING WAS REMOVED AND CHECKED FOR FLATNESS ON A PRECISION GRANITE STONE AND AN AREA 2" LONG DID NOT CONTACT THE STONE. THE BEARING WAS REMOVED FROM SERVICE.
